# SDR 96ZZZX4710

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N310VA
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Fitting
- Condition: Corroded
- Location: Slat Act Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SB INSPECTION OF NR 1 AND NR 5 LEADING EDGE SLAT ACTUATOR SUPPORT FITTINGS, FITTINGS WERE REMOVED TO REPLACE ATTACH HARDWARE.  CORROSION WAS FOUND AT BOTH POSITIONS SEVERE ENOUGH TO REQUIRE REPAIR.  SUBSEQUENT INSPECTION UNDER REMAINING FITTINGS REVEALED CORROSION AT NR 3 POSITION NOT SERIOUS ENOUGH TO REQUIRE REPAIR.  SUGGEST SPECIAL ATTENTION TO SEALING PRIMING AND CORROSION PREVENTION IN ACTUATOR SUPPORT FITTINGS.
